# SDR AALA202310024332

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 10,290 hours, 2,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK INOPERATIVE. DOOR DOES NOT STAY IN THE OPEN POSITION. MAINTENANCE REPLACED THE UNLOCKING SHAFT LOWER BUSHING PER AMM 52-11-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
